# SDR JJBA20240209030

- Difficulty date: February 1, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 40,841 hours, 27,976 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 41-48 S13r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RH SIDE SEAT TRACKS SUPPORT BEAM BTW FR 41-48 AT STR 13R. RH SEAT TRACK SUPPORT BEAM BTW FR 41-48 AT STR 13R CORRODED OUT OF LIMIT. SUPPORT BEAM REMOVED FOR REPLACEMENT. CORRODED RH SIDE SEAT TRACKS SUPPORT BEAM BTW FR 41-48 AT STR 13R AREA REPLACED AND INSTALLED WITH NEW PART, SOLID RIVETS AND BLIND RIVETS
